MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number D36MM +6MM A.12.5°
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
On (b)(6) 2018, rsa operation/on (b)(6) 2018, dislocation, difficult to reduce/on (b)(6) 2018, rsa revision surgery, change to implants of larger size glenoid sphere and constraint insert.The surgeon commented "since the patient was left for seven months from his dislocation, the contracture of the soft part was bad and it was difficult to use a big sphere implant from the initial surgery.Feel that early operation was necessary for dislocation cases." revision surgery to change to implants of larger size glenoid sphere and constraint insert.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX REVERSED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8155528
Report Number3000931034-2018-00162
Device Sequence Number2165939
Product Code KWS
UDI-Device Identifier03700386940507
UDI-Public03700386940507
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/31/2023
Device Model NumberD36MM +6MM A.12.5°
Device Catalogue NumberDWF361B
Device Lot NumberAB9192
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR